MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/12/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-3652sp knotless 2.6 fibertak® double loaded w/ #2 kl repair sutures when placing it into the handle, but it didn¿t go in.This occurred during a proximal biceps tenodesis.They used the handle and the drill bit designed for this anchor (disposable), placing it into the handle, but it didn¿t go in.Since the surgeon couldn¿t place the first one, they gave him another, and with that one, he slightly changed the direction and drilled the bone multiple times.Additionally, he placed the second anchor without inserting it into the handle.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the anchor was damaged and the tip of the driver bent and broken.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22923485
Report Number1220246-2025-03681
Device Sequence Number21122682
Product Code MBI
UDI-Device Identifier00888867362901
UDI-Public(01)00888867362901(11)241125(17)291031(10)15352678
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Device Catalogue NumberAR-3652SP
Device Lot Number15352678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown